Acta Mathematica

On the parabolic kernel of the Schrödinger operator

Peter Li and Shing Tung Yau

Full-text: Open access

Note

Research partially supported by a Sloan fellowship and an NSF grant.

Article information

Source
Acta Math., Volume 156 (1986), 153-201.

Dates
Received: 7 June 1984
Revised: 14 February 1985
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890415

Digital Object Identifier
doi:10.1007/BF02399203

Mathematical Reviews number (MathSciNet)
MR834612

Zentralblatt MATH identifier
0611.58045

Rights
1986 © Almqvist & Wiksell

Citation

Li, Peter; Yau, Shing Tung. On the parabolic kernel of the Schrödinger operator. Acta Math. 156 (1986), 153--201. doi:10.1007/BF02399203. https://projecteuclid.org/euclid.acta/1485890415


Export citation

References

  • Aronson, D. G., Uniqueness of positive weak solutions of second order parabolic equations. Ann. Polon. Math., 16 (1965), 285–303.
  • Azencott, R., Behavior of diffusion semi-groups at infinity. Bull. Soc. Math. France, 102 (1974), 193–240.
  • Cheeger, J. & Ebin, D., Comparison theorems in Riemannian geometry. North-Holland Math. Library (1975).
  • Cheeger, J. & Gromoll, D., The splitting theorem for manifolds of nonnegative Ricci curvature. J. Differential Geom., 6 (1971), 119–128.
  • Cheeger, J., Gromov, M. & Taylor, M., Finite propagation speed, kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds. J. Differential Geom., 17 (1983), 15–33.
  • Cheeger, J. & Yau, S. T., A lower bound for the heat kernel. Comm. Pure Appl. Math., 34 (1981), 465–480.
  • Cheng, S. Y., Li, P. & Yau, S. T., On the upper estimate of the heat kernel of a complete Riemannian manifold. Amer. J. Math., 103 (1981), 1021–1063.
  • Cheng, S. Y. & Yau, S. T., Differential equations on Riemannian manifolds and their geometric applications. Comm. Pure Appl. Math., 28 (1975), 333–354.
  • Donnelly, H. & Li, P., Lower bounds for the eigenvalues of Riemannian manifolds. Michigan Math. J., 29 (1982), 149–161.
  • Fischer-Colbrie, D. & Schoen, R., The structure of complete stable minimal surfaces in 3-manifolds of non-negative scalar curvature. Comm. Pure Appl. Math., 33 (1980), 199–211.
  • Friedman, A., On the uniqueness of the Cauchy problem for parabolic equations. Amer. J. Math., 81 (1959), 503–511.
  • Gallot, S. & Meyer, D., Opérateur de courbure et Laplacien des formes différentielles d'une variété Riemannienne. J. Math. Pures Appl., 54 (1975), 259–284.
  • Gromov, M., Paul Levy's isoperimetric inequality. IHES preprint.
  • —, Curvature, diameter, and Betti numbers. Comment Math. Helv., 56 (1981), 179–197.
  • Karp, L., & Li, P., The heat equation on complete Riemannian manifolds. Preprint.
  • Li, P. & Yau, S. T., Estimates of eigenvalues of a compact Riemannian manifold. Proc. Sympos. Pure Math., 36 (1980), 205–239.
  • Maurey, B. & Meyer, D., Un lemma de géométrie Hilbertienne et des applications à la géométrie Riemannienne. Preprint.
  • Meyer, D., Un lemme de géométrie Hilbertienne et des applications à la géométrie Riemannienne. C. R. Acad. Sci. Paris, 295 (1982), 467–469.
  • —, Sur les hypersurfaces minimales des variétés Riemanniennes a courbure de Ricci positive ou nulle. Bull. Soc. Math. France, 111 (1983), 359–366.
  • Moser, J., A Harnack inequality for parabolic equations. Comm. Pure Appl. Math., 17 (1964), 101–134.
  • Serrin, J. B., A uniqueness theorem for the parabolic equation u1=a(x)uxx+b(x)ux+c(x)u. Bull. Amer. Math. Soc., 60 (1954), 344.
  • Simon, B., Instantons, double wells and large deviations. Bull. Amer. Math. Soc., 8 (1983), 323–326.
  • Varopoulos, N., The Poisson kernel on positively curved manifolds. J. Funct. Anal., 44 (1981), 359–380.
  • — Green's functions on positively curved manifolds. J. Funct. Anal., 45 (1982), 109–118.
  • Widder, D. V., Positive temperature on the infinite rod. Trans. Amer. Math. Soc., 55 (1944), 85–95.
  • Yau, S. T., Harmonic functions on complete Riemannian manifolds. Comm. Pure Appl. Math., 28 (1975), 201–228.
  • —, Some function-theoretic properties of complete Riemannian manifolds and their applications to geometry. Indiana Univ. Math. J., 25 (1976), 659–670.